# SDR DALA2019122757570

- Difficulty date: December 24, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 85,014 hours, 38,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT,  -Y1227 BETWEEN FRAMES 66 AND 68 IN THE AFT GALLEY AREA,  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, DWG D53472800, AND D53472000.
